# SDR UPS98225493

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK ON SIDE OF INTERCOSTAL AT STA 303 LBL 51, WL 261.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-1, 53-10-2, 51-10-2, 51-30-5.
